# SDR UALA2011021500791

- Difficulty date: February 15, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 43,649 hours, 17,085 cycles
- Engine: Iae V2522A5
- Engine time: 31,086 hours, 13,476 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Location: Nr 2 Engine Vsv
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

STALL DISPLAYED ON UPPER ECAM SCREEN (ENG 2).  LOUD BANG W-ENG 2 STALL ECAM LVLG AT 5000' IN MODERATE TURBULANCE. THRUST WAS DOWN UP DOWN DURING LEVEL. ACCOMPLISHED TROUBLESHOOTING IAW TSM,  ALL CHECKS GOOD.  ON POWER ASSURANCE RUN HAD NO STALL, AFTER RUN PFR SHOWED MESSAGE VSV MECHICAL BLEED VALVE-LPC2.
